Can Significant Coronary Artery Disease Coexist With Transient Takotsubo Cardiomyopathy, and How Does Spasm Interrelate?
Аннотация
An 86-year-old woman being treated for metastatic breast cancer developed severe chest pain at rest during a follow-up visit at a hospital's outpatient oncology clinic. An electrocardiogram showed severe ST-segment elevation. The patient was given sublingual nitroglycerin and was transferred to the emergency department. Diagnostic coronary angiography revealed moderate coronary artery disease with calcific stenoses and transient spastic occlusion of the left anterior descending coronary artery. For this patient, sublingual nitroglycerin aborted the spastic event and apparent transient takotsubo cardiomyopathy. Chemotherapy can potentially cause endothelial dysfunction and increased coronary spasticity, which could result in takotsubo cardiomyopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.